International Journal of Differential Equations

Existence of Periodic Solutions to Nonlinear Differential Equations of Third Order with Multiple Deviating Arguments

Cemil Tunç

Full-text: Open access

Abstract

We establish certain new sufficient conditions which guarantee the existence of periodic solutions for a nonlinear differential equation of the third order with multiple deviating arguments. Using the Lyapunov functional approach, we prove a specific theorem and provide an example to illustrate the theoretical analysis in this work and the effectiveness of the method utilized here.

Article information

Source
Int. J. Differ. Equ., Volume 2012 (2012), Article ID 406835, 13 pages.

Dates
Received: 12 May 2012
Accepted: 19 July 2012
First available in Project Euclid: 24 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.ijde/1485226823

Digital Object Identifier
doi:10.1155/2012/406835

Mathematical Reviews number (MathSciNet)
MR2967993

Zentralblatt MATH identifier
1251.34087

Citation

Tunç, Cemil. Existence of Periodic Solutions to Nonlinear Differential Equations of Third Order with Multiple Deviating Arguments. Int. J. Differ. Equ. 2012 (2012), Article ID 406835, 13 pages. doi:10.1155/2012/406835. https://projecteuclid.org/euclid.ijde/1485226823


Export citation

References

  • T. A. Burton, Stability and Periodic Solutions of Ordinary and Functional Differential Equations, Academic Press, Orlando, Fla, USA, 1985.
  • V. Kolmanovskii and A. Myshkis, Introduction To the Theory and Applications of Functional Differential Equations, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1999.
  • T. Yoshizawa, Stability Theory by Liapunov's Second Method, The Mathematical Society of Japan, Tokyo, Japan, 1966.
  • E. N. Chukwu, “On the boundedness and the existence of a periodic solution of some nonlinear third order delay differential equation,” Atti della Accademia Nazionale dei Lincei, Classe di Scienze Fisiche, Matematiche e Naturali, vol. 64, no. 5, pp. 440–447, 1978.
  • Y. F. Zhu, “On stability, boundedness and existence of periodic solution of a kind of third order nonlinear delay differential system,” Annals of Differential Equations, vol. 8, no. 2, pp. 249–259, 1992.
  • H. O. Tejumola and B. Tchegnani, “Stability, boundedness and existence of periodic solutions of some third and fourth order nonlinear delay differential equations,” Journal of the Nigerian Mathematics Society, vol. 19, pp. 9–19, 2000.
  • C. Tunç, “On the existence of periodic solutions to nonlinear third order ordinary differential equations with delay,” Journal of Computational Analysis and Applications, vol. 12, no. 1, pp. 191–201, 2010.